Minnesota, 2025Tornadoes and Flash Flooding in Minnesota, June 28 to 29, 2025
June 28 to 29, 2025 · NWS MPX · 41 events in 18 counties and zones
Scattered storms developed near the South Dakota and Minnesota border during the early evening on June 28th, then quickly strengthened into discrete supercells as they progressed into west central Minnesota. These storms produced scattered reports of large hail, thunderstorm wind damage, and three tornadoes.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 41
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered storms developed near the South Dakota and Minnesota border during the early evening on June 28th, then quickly strengthened into discrete supercells as they progressed into west central Minnesota. These storms produced scattered reports of large hail, thunderstorm wind damage, and three tornadoes.
As the evening progressed, the supercells merged into clusters and eventually into long line that produced more widespread wind damage and five tornadoes in Carver County. The storms gradually weakened after moving into Wisconsin and south central Minnesota.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jun 28, 5:42 PM CST, 42 minutes earlier. Its key messages:
- Storms expected to develop over west central MN late this afternoon and track south and east from there through the night. Threat for very large hail and tornadoes will be greatest where storms initiate in western MN, with the threat transitioning to more of a wind threat through the night as lines develop.
- Next period of active weather looks to come at the end of next week, with a possible frontal passage for the Fourth of July.
Area forecast discussion, Jun 28, 5:42 PM CST, 42 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
642 PM CDT Sat Jun 28 2025
.KEY MESSAGES...
- Storms expected to develop over west central MN late this
afternoon and track south and east from there through the
night. Threat for very large hail and tornadoes will be
greatest where storms initiate in western MN, with the threat
transitioning to more of a wind threat through the night as
lines develop.
- Next period of active weather looks to come at the end of
next week, with a possible frontal passage for the Fourth of
July.
&&
.DISCUSSION...
Issued at 249 PM CDT Sat Jun 28 2025
Although initially the unforecast MCS that came out of SoDak this
morning added a good deal of uncertainty to the forecast. The wind
field across southern MN says that it's impacts on the atmosphere
were pretty minimal, with the main impact coming from its cloud
cover slowing down diurnal warming. West of the cloud cover, there
is a zone of enhanced WAA & isentropic lift near the h7 level that
is producing accas across western into central MN that's trying to
produce some convection as well, though this looks to remain
elevated and continue to struggle and will not be a part of the main
show expected for later today. As for the main show, that is
expected to kick off quickly between 6pm and 8pm out in the region
from Morris over to Mille Lacs. A slight delay in initiation thanks
to the morning MCS. This is on the nose of an impressive CAPE
gradient, where mlCAPE should be maximized in the 4000-5000 j/kg
range. The highest CAPE values will be capped, but it's just north
of the cap where storms will blow. Once they go, they'll go fast
given the instability. Forecast hodographs do have a clockwise
curve, but they're pretty short, indicative of the modest flow at
best. This high CAPE/low shear environment will favor multi-cell
clusters with occasional supercell structures. At initiation,
we'll have the greatest threat for very large hail and brief
tornadoes, but these will quickly congeal. This will likely
result in one or more forward propagating MCSs that will pose a
primarily wind threat through the rest of the night, but
confidence is low on how any MCSs will evolve.
The uncertainty for Sunday starts right away, besides any remnants
from tonight's MCS(S), we're also seeing several CAMs that show yet
another MCS coming out of SoDak late tonight into Sunday morning.
This MCS would come from the storms we're starting to bubble up in
northeast CO, with that energy heading for southern MN Sunday
morning. How big of a threat this activity will pose to southern MN
will come down to just how robust convection becomes over
western/central SoDak tonight. For the rest of Sunday, we'll see a
very weak and diffuse wind shift work across MN during the
afternoon, with upper 60/lower 70 dewpoints in place. This will
result in a diurnal uptick in storms again Sunday afternoon across
eastern MN, but given the weak flow, the severe threat looks pretty
low for Sunday, with an isolated severe storm possible. The only
thing that could change this idea is if we get robust convection
coming out of SoDak that kicks off an MCV that could serve as a
focus stronger storms over southeast MN and western WI during the
afternoon.
Monday will be pleasant, but we'll have the upper trough currently
over Alberta coming through during peak heating. Cooler temps aloft
will allow for the development of some scattered diurnal showers
Monday afternoon, with the greatest rain chances north of I-94.
Rising heights behind this trough will finally bring as a for sure
dry day on Tuesday.
For Wednesday and beyond, confidence in the forecast diminishes
considerably, with quite a bit of spread still present in the models
with how quickly moisture returns to the upper MS Valley. Looking at
the EPS, it currently favors a trough/frontal passage on Friday,
timed absolutely perfectly for all those afternoon and evening
Fourth of July celebrations you may have planned. No need to cancel
plans yet, but if you do plan on being out and about to celebrate
the Fourth, it would be a good idea to keep an eye on the forecast
in the coming days.
&&
.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 637 PM CDT Sat Jun 28 2025
Thunderstorms are beginning to develop across central Minnesota
this evening. Expecting a line of storms to eventually move
through the area between 03-09z from northwest to southeast.
MVFR/IFR conditions are possible with these storms. Confidence
was lower further east for KEAU, so have opted to leave out any
overnight precip. Additional showers and storms are possible
tomorrow, mainly for eastern MN/western WI, but have only
included PROB30 for this.
KMSP...Storms are expected between 06-09z. There is a high
amount of uncertainty during the morning hours on whether or not
showers and storms stick around. Another round of showers and
storms are possible during the afternoon, but have only added a
PROB30 to account for this for now.
/OUTLOOK FOR KMSP/
MON...VFR. Wind NW 10-15G25 kts.
TUE...VFR. Wind NW 10-15 kts.
WED...VFR. Chc TSRA. Wind SW 5-10 kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&
DISCUSSION...MPG
AVIATION...Dye
Hazardous weather outlook, Jun 28, 12:40 PM CST, 5 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
140 PM CDT Sat Jun 28 2025
MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
291845-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
140 PM CDT Sat Jun 28 2025
This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.
.DAY ONE...This Afternoon and Tonight.
Thunderstorms are expected to develop over west central Minnesota
late this afternoon, tracking east and south across the rest of
central and southern Minnesota and into western Wisconsin tonight.
Initially, tornadoes, very large hail, and damaging wind gusts
will be possible, but the greatest severe hazard will transition
to a strong wind threat through the night.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Another round of strong to severe storms possible on Sunday with
the best chance in western Wisconsin. The greatest risk will be
for damaging winds.
More unsettled weather is expected Wednesday through the rest of
next week. Some strong to severe storms will be possible with any
storms that develop. Storms may possibly impact the area during
the late afternoon and evening on the Fourth of July.
.SPOTTER INFORMATION STATEMENT...
SKYWARN spotter activation may be needed this evening and
overnight.
Event by event
24 thunderstorm wind, 8 tornado, 5 hail, 2 flash flood, 2 flood. Local standard time, as filed.
Tornado, Lac Qui Parle
- When
- June 28, 6:24 PM CST to 6:28 PM CST
- Where
- Lac Qui Parle County, 1.77 mi NE of Haydenville to 2.82 mi ENE of Haydenville
- Rating
- EF1
- Path length
- 1.23 mi
- Path width
- 50 yd
- Reported by
- Social Media
- Coordinates
- 45.038, -96.294
The tornado developed over a field and moved toward a home where it knocked down a couple trees and produced some other tree damage. Four different videos from various locations enabled determination of its track to the east, as it moved over more fields before dissipating. The maximum estimated wind was 90 mph.
Tornado, Swift
- When
- June 28, 6:42 PM CST to 6:58 PM CST
- Where
- Swift County, 4.43 mi WSW of Danvers to 3.19 mi S of Danvers
- Rating
- EF1
- Path length
- 4.5 mi
- Path width
- 100 yd
- Reported by
- Storm Chaser
- Coordinates
- 45.256, -95.854
A tornado developed just west of a farm and tracked east-southeast, before turning to the southeast and dissipating. At the farm, it damaged outbuildings, taking portions of the roofs and walls. It mangled trees, knocked over three irrigation pivots, and ripped through three turkey barns. Video was provided of the tornado. Photos and drone video of the damage were provided to determine the specific track. The maximum estimated wind was 100 mph.
Hail, Douglas
- When
- June 28, 7:08 PM CST to 7:12 PM CST
- Where
- Douglas County, 0.48 mi W of Alexandria
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 45.880, -95.390
Hail, Douglas
- When
- June 28, 7:08 PM CST to 7:15 PM CST
- Where
- Douglas County, 2.93 mi SSE of Garfield
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 45.890, -95.480
Thunderstorm Wind, Swift
- When
- June 28, 7:37 PM CST to 7:42 PM CST
- Where
- Swift County, 1.47 mi SSE of Murdock
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.210, -95.390
Sherriff Dispatch reported tree damage 1 mile S of Murdock.
Hail, Stevens
- When
- June 28, 7:45 PM CST to 7:50 PM CST
- Where
- Stevens County, 1.19 mi NE of Morris
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.590, -95.910
Tornado, Yellow Medicine
- When
- June 28, 7:49 PM CST to 7:51 PM CST
- Where
- Yellow Medicine County, 2.63 mi WNW of Burr to 2.48 mi NW of Burr
- Rating
- EFU
- Path length
- 0.28 mi
- Path width
- 25 yd
- Reported by
- Storm Chaser
- Coordinates
- 44.770, -96.416
A tornado in far northwestern Yellow Medicine County was caught on video from three different storm chasers in three different locations. A law enforcement officer also took video of the tornado. This allowed triangulation of the approximate tornado track. It appears to have moved across a field and dissipated. Satellite imagery did not indicate any track and the tornado did not hit any damage indicators.
Thunderstorm Wind, Kandiyohi
- When
- June 28, 8:27 PM CST to 8:31 PM CST
- Where
- Kandiyohi County, 3.99 mi WSW of Spicer
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 45.200, -95.020
A thunderstorm wind gust estimated at 60 mph downed two trees in Dovre Township.
Thunderstorm Wind, Yellow Medicine
- When
- June 28, 8:34 PM CST
- Where
- Yellow Medicine County, 0.85 mi SW of Canby Arpt
- Measured
- 64 kt (74 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 44.710, -96.280
Thunderstorm Wind, Kandiyohi
- When
- June 28, 8:45 PM CST to 8:50 PM CST
- Where
- Kandiyohi County, 4.4 mi NNW of Lake Lillian
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 45.010, -94.910
Downed tree reported in Big Kandiyohi Lake County Park East.
Thunderstorm Wind, Yellow Medicine
- When
- June 28, 8:50 PM CST
- Where
- Yellow Medicine County, 1.2 mi SE of Hanley Falls
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 44.690, -95.610
Mesonet station MN033 T.h.23 - Hanley Falls - Mp 94 measured a thunderstorm wind gust of 64 mph.
Thunderstorm Wind, Benton
- When
- June 28, 9:00 PM CST
- Where
- Benton County, 1.38 mi N of Rice
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 45.770, -94.230
Mesonet station MN064 T.h.10 - Rice - Mp 162 measured a thunderstorm wind gust of 60 mph.
Flash Flood, Yellow Medicine
- When
- June 28, 9:00 PM CST to June 29, 12:00 AM CST
- Where
- Yellow Medicine County, 3.27 mi WNW of Burr to 8.1 mi N of St Leo
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 44.773, -96.428
Many county and township roadways were washed out and damaged from the round of storms on June 28th. The Emergency Manager reported that areas of Yellow Medicine County that have not historically flooded, happened in the June 28th flooding event.
Flash Flood, Lac Qui Parle
- When
- June 28, 9:00 PM CST to June 29, 12:00 AM CST
- Where
- Lac Qui Parle County, 3.95 mi WSW of Providence to 8.13 mi S of Marietta
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 44.807, -96.194
Many county and township roadways were washed out and damaged from the round of storms on June 28th.
Thunderstorm Wind, Renville
- When
- June 28, 9:02 PM CST to 9:08 PM CST
- Where
- Renville County, 0.85 mi SE of Renville
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Storm Chaser
- Coordinates
- 44.790, -95.210
Storm chaser reported numerous trees down in Renville.
Thunderstorm Wind, Wright
- When
- June 28, 10:00 PM CST to 10:08 PM CST
- Where
- Wright County, Buffalo Muni Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.170, -93.850
Downed tree near 1st street NE and Calder Ave.
Thunderstorm Wind, Mille Lacs
- When
- June 28, 10:00 PM CST to 10:10 PM CST
- Where
- Mille Lacs County, 1.69 mi NE of Princeton
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.590, -93.580
Thunderstorm wind gust estimated at 65 mph knocked down a large tree knocked onto structure.
Thunderstorm Wind, Redwood
- When
- June 28, 10:15 PM CST
- Where
- Redwood County, Redwood Falls Arpt
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 44.550, -95.080
ASOS station KRWF Redwood Falls AP measured a thunderstorm wind gust of 68 mph.
Thunderstorm Wind, Isanti
- When
- June 28, 10:18 PM CST to 10:23 PM CST
- Where
- Isanti County, 2.07 mi S of Cambridge Muni Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 45.540, -93.270
Large tree branch snapped, about 6 inches in diameter.
Thunderstorm Wind, Isanti
- When
- June 28, 10:20 PM CST to 10:25 PM CST
- Where
- Isanti County, 0.84 mi NE of Isanti
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.510, -93.240
Thunderstorm wind gust estimated at 65 mph downed a large tree across driveway.
Thunderstorm Wind, Wright
- When
- June 28, 10:25 PM CST to 10:30 PM CST
- Where
- Wright County, 1.19 mi SE of St Michael
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.210, -93.660
Thunderstorm wind gust estimated at 65 mph down trees in the city of St. Michael.
Thunderstorm Wind, Chisago
- When
- June 28, 10:34 PM CST to 10:39 PM CST
- Where
- Chisago County, 0.48 mi W of North Branch
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.520, -92.990
Large tree was snapped near its base in North Branch.
Thunderstorm Wind, Chisago
- When
- June 28, 10:35 PM CST to 10:39 PM CST
- Where
- Chisago County, 0.48 mi W of North Branch
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.520, -92.990
A large tree snapped near its base in North Branch.
Thunderstorm Wind, Wright
- When
- June 28, 10:38 PM CST to 10:46 PM CST
- Where
- Wright County, 0.85 mi SW of Hanover
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.160, -93.680
Thunderstorm wind gust estimated at 65 mph snapped a large snapped way up its trunk.
Hail, Wright
- When
- June 28, 10:44 PM CST to 10:52 PM CST
- Where
- Wright County, 1.38 mi N of Hanover
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.190, -93.670
Thunderstorm Wind, McLeod
- When
- June 28, 10:55 PM CST to 10:59 PM CST
- Where
- McLeod County, Lester Prairie
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 44.880, -94.050
Thunderstorm wind gust estimated at 58 mph snapped a tree branch that fell onto a house in Lester Prairie.
Tornado, Carver
- When
- June 28, 11:10 PM CST to 11:18 PM CST
- Where
- Carver County, 2.95 mi NNE of Assumption to 2.56 mi NE of Gotha
- Rating
- EF0
- Path length
- 5.68 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 44.716, -93.847
A shed and an old barn collapsed. Many dozens of trees were broken. The maximum estimated wind speed was 80 mph.
Hail, Carver
- When
- June 28, 11:10 PM CST to 11:15 PM CST
- Where
- Carver County, 1.69 mi NE of Norwood Young America
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 44.790, -93.910
Flood, Wright
- When
- June 28, 11:10 PM CST to June 29, 1:10 AM CST
- Where
- Wright County, 0.93 mi E of Buffalo to 1.36 mi ESE of Buffalo
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 45.182, -93.881
MnDOT Camera located in Buffalo showed flooded roadway at Hwy 55 and 25 intersection.
Tornado, Carver
- When
- June 28, 11:11 PM CST to 11:15 PM CST
- Where
- Carver County, 2.4 mi N of Bongards to 2.59 mi SSW of Waconia
- Rating
- EF0
- Path length
- 2.07 mi
- Path width
- 25 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 44.805, -93.835
The tornado mostly crossed fields, but did hit a couple stands of trees, breaking large branches. The maximum estimated wind speed was 70 mph.
Tornado, Carver
- When
- June 28, 11:12 PM CST to 11:18 PM CST
- Where
- Carver County, 1.89 mi NNE of Bongards to 2.56 mi SSE of Waconia
- Rating
- EF0
- Path length
- 3.37 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 44.793, -93.810
This tornado broke or uprooted dozens of trees. It hit one farm, damaging several outbuildings. Roof panels were removed, the door was blown off a large shed, and other damage was noted per drone imagery. The drone imagery also helped indicate the location of some of the tree damage. An old barn also collapsed. The start of the tornado was estimated based on a distant view from drone video. The maximum estimated wind speed was 85 mph.
Tornado, Carver
- When
- June 28, 11:14 PM CST to 11:24 PM CST
- Where
- Carver County, 1.3 mi NNE of Mayer to 3.45 mi ENE of Waconia
- Rating
- EF1
- Path length
- 7.18 mi
- Path width
- 300 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 44.897, -93.860
Touchdown was likely in a field northwest of Goose Lake. The most substantial tree damage occurred along the northwest shore of Lake Waconia. The tornado then tracked across County Rd 92 south of Crown College before ending somewhere between Parley Lake Rd and the western edge of Carver Park Reserve. The maximum estimated wind speed was 95 mph.
Tornado, Carver
- When
- June 28, 11:23 PM CST to 11:31 PM CST
- Where
- Carver County, 3.4 mi NW of Victoria to 2.84 mi NE of Victoria
- Rating
- EF1
- Path length
- 4.38 mi
- Path width
- 250 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 44.888, -93.694
The tornado touchdown likely occurred in the northern part of Carver Park Reserve before tracking across portions of Stone Lake and Lake Zumbra. Tree damage occurred along the shores of Lake Zumbra & residences on Zumbra Drive. The most extensive tree damage occurred at Rolling Acres Rd and Highway 7 where numerous trees were uprooted or were broken. The tornado terminated over Lake Minnewashta. The maximum estimated winds were 90 mph.
Flood, Wright
- When
- June 28, 11:34 PM CST to June 29, 1:40 AM CST
- Where
- Wright County, 0.85 mi NW of Rockford to 0.3 mi N of Rockford
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 45.100, -93.750
Localized roadway flooding occurred in the NW side of Rockford.
Thunderstorm Wind, Hennepin
- When
- June 28, 11:42 PM CST to 11:47 PM CST
- Where
- Hennepin County, 0.98 mi E of Robbinsdale
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.030, -93.350
Thunderstorm wind gust estimated at 60 mph downed a tree between Crystal and Robbinsdale.
Thunderstorm Wind, Hennepin
- When
- June 28, 11:45 PM CST to 11:50 PM CST
- Where
- Hennepin County, 0.85 mi NW of St Louis Park
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.960, -93.380
Thunderstorm wind gust estimated at 60 mph snapped a tree near its base and damaged a nearby fence.
Thunderstorm Wind, Hennepin
- When
- June 28, 11:45 PM CST to 11:50 PM CST
- Where
- Hennepin County, 2.01 mi SE of Robbinsdale
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.010, -93.340
Thunderstorm wind gust estimated at 60 mph downed blue ash tree onto a two story home just east of Noble Elementary School.
Thunderstorm Wind, Hennepin
- When
- June 28, 11:46 PM CST to 11:50 PM CST
- Where
- Hennepin County, 1.38 mi N of St Louis Park
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 44.970, -93.370
Thunderstorm wind gust estimated at 65 mph snapped a tree near 394 and Louisiana in St Louis Park.
Thunderstorm Wind, Hennepin
- When
- June 28, 11:55 PM CST to 11:59 PM CST
- Where
- Hennepin County, 0.49 mi W of Minneapolis
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.000, -93.290
Thunderstorm wind gust estimated at 65 mph downed a large tree, blocking a road in north Minneapolis.
Thunderstorm Wind, Ramsey
- When
- June 29, 12:05 AM CST to 12:11 AM CST
- Where
- Ramsey County, 2.54 mi ENE of St Paul
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 44.980, -93.100
Report of multiple large branches downed near Maryland and Jackson.
Thunderstorm Wind, Washington
- When
- June 29, 12:28 AM CST
- Where
- Washington County, 0.49 mi E of Woodbury
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 44.900, -92.940
Measured just southeast of Radio Dr and Lake Rd.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in South Dakota, June 28 to 29, 20252 injured · $10,000 · EF3 · 14 events
- Tornado and Hail in South Dakota, June 28 to 29, 20252 injured · EF2 · 45 events
- Flash Flooding and Flooding in Ohio, June 28, 2025$52,000 · 54 kt wind · 25 events
- Flash Flooding and Damaging Winds in North Carolina, June 28, 2025$78,000 · 50 kt wind · 9 events
- Flash Flood and Hail in Pennsylvania, June 28, 2025$42,000 · 1.25 in hail · 8 events
- Damaging Winds in Virginia, June 28, 2025$36,000 · 56 kt wind · 7 events
- Flash Flooding in Oklahoma, June 28, 2025$20,000 · 3 events
- Damaging Winds in Maryland, June 28, 2025$14,000 · 52 kt wind · 6 events
- Damaging Winds in Virginia, June 28, 2025$14,000 · 65 kt wind · 4 events
- Hail in North Dakota, June 28, 20251.75 in hail · 10 events
- Hail and Damaging Winds in South Dakota, June 28 to 29, 20251 in hail · 10 events
- Marine Thunderstorm Wind in Gulf of Mexico, June 28, 20251 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1264853, 1264854, 1277106, 1277107, 1277358, 1277108, 1264860, 1277359, 1277360, 1277361, 1277362, 1277363, 1277922, 1277925, 1277365, 1277366, 1277367, 1277369, 1277370, 1277368, 1277371, 1277372, 1277357, 1277373, 1277109, 1277374, 1264866, 1277111, 1277918, 1264867, 1264868, 1264869, 1264871, 1277920, 1277375, 1277376, 1277377, 1277378, 1277379, 1277380, and more.